# SDR IPXA2017072019562

- Difficulty date: July 13, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 61,547 hours, 15,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2139-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PE, XTERIOR FUSELAGE SKIN HAS CORROSION AT BS 2139 - 2163, LONGERONS 33 - 35R.  REPAIRED THE SKIN IAW EO MD11-5330-64948-A. MAJOR.
